# SDR ASOA201102325

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 19,242 hours, 17,458 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD FAILS NDT WITH A CRACK INDICATION ON RBL 18 WEB.  REPAIRED IAW REO 601R-53-41-609 02.
